# SDR FDEA201701160185

- Difficulty date: January 16, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBD FLAP OUTBD FWD HINGE BRACKET ACTUATOR OUTBOARD LUG BORE   FOUND CORROSION.  CORROSION. AT LEFT HAND WING OUTBD FLAP OUTBD FWD HINGE BRACKET ACTUATOR   OUTBOARD LUG BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  44-09. EXISTING HOLE DIA. 1.252", FINAL HOLE DIA. 1.258", MAXIMUM ALLOWABLE HOLE DIA.   1.220", OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA #: 1-5750-  T0330789 PART 1 STEP 1D TITLE: WINGS-FLIGHT SURFACES - E.O. 1-5750-7-5002-LH WING-  OUTBD FLAP OUTBD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100. REFER TO WRI: 57505637 FOR WORK DETAILS.
